Title: A highly permeable species boundary between two anadromous fishes
Authors: Coscia, Ilaria ×
Rountree, V
King, J. J
Roche, W. K
Mariani, S #
Issue Date: 2010
Publisher: Academic Press
Series Title: Journal of Fish Biology vol:77 issue:5 pages:1137-1149
ISSN: 0022-1112
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Ecology, Evolution and Biodiversity Conservation Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science